Christoforos Neofytidis




Publications and Preprints

  • Sets of degrees of maps between SU(2)-bundles over the 5-sphere
       (with J.-F. Lafont), Preprint: arXiv:1710.10440.

  • Anosov diffeomorphisms of products I. Negative curvature and rational homology spheres
       Preprint: arXiv:1709.05511.

  • Domination between different products and finiteness of associated semi-norms
       Preprint: arXiv:1705.09943.

  • Invariant incompressible surfaces in reducible 3-manifolds
       (with S. Wang), Ergodic Theory Dynam. Systems (to appear).

  • Ordering Thurston's geometries by maps of non-zero degree
       J. Topol. Anal. (to appear).

  • Degrees of self-maps of products
       Int. Math. Res. Not. IMRN 22 (2017), 6977-6989.

  • Fundamental groups of aspherical manifolds and maps of non-zero degree
       Groups Geom. Dyn. (to appear).

  • On stability of non-domination under taking products
       (with D. Kotschick and C. Löh), Proc. Amer. Math. Soc. 144 (2016), 2705--2710.

  • Branched coverings of simply connected manifolds
       Topology Appl. 178 (2014), 360--371.

  • On three-manifolds dominated by circle bundles
       (with D. Kotschick), Math. Zeitschrift 274 (2013), 21--32.


    Teaching Fall 2017

    Assistant: 14M209 Cohomologie de groupes